# SDR IXXA070041O

- Difficulty date: August 21, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 80,653 hours, 24,763 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: X702256D
- Part serial: 51791
- Condition: Failed
- Location: Recirculation
- Part time: 80,653 hours, 24,763 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FROM PKWA, THE CREW DETECTED A BURNING ODOR IN COCKPIT.  LEFT RECIRC FAN BECAME NOISY, THE CREW TURNED OFF THE RECIRC FAN AND ODOR WENT AWAY.  THE CREW LANDED IN PHIK  WITHOUT INCIDENT. MAINTENANCE REPLACED LEFT RECIRC FAN IAW DC MAINTENANCE MANUAL 21-21-1 OPERATIONAL CHECK WAS GOOD AIRCRAFT RETURNED TO SERVICE.
